# SDR CALA2023080402425

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) FLOOR SUPPORT AT Y512 CORRODED AT FR66. DOT# 110-56. W/C:69692 REMOVED AND REPLACED FLOOR SUPPORT AT Y512 FR 66 IAW SRM 51-42-1 1-001. W/C:69692.
